On Hermite-Hadamard type integral inequalities for n-times differentiable log-preinvex functions

Full text for this resource is not available from the Research Repository.

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) On Hermite-Hadamard type integral inequalities for n-times differentiable log-preinvex functions. Filomat, 29 (7). 1651 - 1661. ISSN 0354-5180

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31537
DOI https://doi.org/10.2298/FIL1507651L
Official URL http://www.pmf.ni.ac.rs/filomat-content/2015/29-7/...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard inequality; log-convex functions; log-preinvex functions
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login